Alert archive / Tennessee / Wind Advisories in 2009

Wind Advisory 1, NWS Nashville, TN

February 10, 200939 counties in Tennessee

NWS Nashville, TN issued this wind advisory at Feb 10, 2009, 3:58 PM CST for 39 counties in Tennessee. It took effect at Feb 11, 2009, 12:00 AM CST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2009, 3:58 PM CST (21:58 UTC)
In effect from
Feb 11, 2009, 12:00 AM CST
Expired
Feb 11, 2009, 8:20 PM CST
In force
20 hr
Issued by
NWS Nashville, TN
All 39 counties

Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.0 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 377 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1584 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
377 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOHX 102158
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
358 PM CST TUE FEB 10 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-110600-
/O.NEW.KOHX.WI.Y.0001.090211T0600Z-090212T0000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
358 PM CST TUE FEB 10 2009

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
WEDNESDAY. 

A STRONG LOW PRESSURE SYSTEM WILL DEVELOP OVER THE MIDDLE MISSISSIPPI
VALLEY TONIGHT AND SWING RAPIDLY NORTHEASTWARD ON FRIDAY. THIS
STRENGTHENING STORM SYSTEM WILL PRODUCE SUSTAINED WINDS IN MIDDLE
TENNESSEE BETWEEN 20 AND 30 MPH...WITH GUSTS BETWEEN 40 AND 45
MPH. WINDS THIS STRONG CAN EASILY BREAK TREE LIMBS...AND COULD
ALSO DOWN SHALLOW ROOTED TREES.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

19
6 follow-up statements
000 
WWUS74 KOHX 110242
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
842 PM CST TUE FEB 10 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-111045-
/O.CON.KOHX.WI.Y.0001.090211T0600Z-090212T0000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
842 PM CST TUE FEB 10 2009

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST WEDNESDAY...

A STRONG LOW PRESSURE SYSTEM WILL DEVELOP OVER THE MIDDLE
MISSISSIPPI VALLEY TONIGHT AND SWING RAPIDLY NORTHEASTWARD ON
WEDNESDAY. THIS STRENGTHENING STORM SYSTEM WILL PRODUCE SUSTAINED WINDS
IN MIDDLE TENNESSEE BETWEEN 20 AND 30 MPH...WITH GUSTS BETWEEN 40
AND 45 MPH. WINDS THIS STRONG CAN EASILY BREAK TREE LIMBS...AND
COULD ALSO DOWN SHALLOW ROOTED TREES.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

GIRODO
000 
WWUS74 KOHX 111045
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
445 AM CST WED FEB 11 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-111800-
/O.CON.KOHX.WI.Y.0001.000000T0000Z-090212T0000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
445 AM CST WED FEB 11 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.

A STORNG LOW PRESSURE SYSTEM HAS DEVELOPED OVER THE LOWER
MISSISSIPPI RIVER VALLEY THIS MORNING...AND WILL SWING RAPIDLY
NORTHEASTWARD TODAY. THIS STRENGTHENING STORM SYSTEM WILL PRODUCE
SUSTAINED WINDS IN MIDDLE TENNESSEE BETWEEN 25 AND 35 MPH...WITH
GUST BETWEEN 40 AND 45 MPH. WINDS THIS STRONG CAN EASILY BREAK TREE
LIMBS...AND COULD ALSO DOWN SHALLOW ROOTED TREES.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
55
000 
WWUS74 KOHX 111048 CCA
NPWOHX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
445 AM CST WED FEB 11 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-111800-
/O.CON.KOHX.WI.Y.0001.000000T0000Z-090212T0000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
445 AM CST WED FEB 11 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.

A STRONG LOW PRESSURE SYSTEM HAS DEVELOPED OVER THE LOWER
MISSISSIPPI RIVER VALLEY THIS MORNING...AND WILL SWING RAPIDLY
NORTHEASTWARD TODAY. THIS STRENGTHENING STORM SYSTEM WILL PRODUCE
SUSTAINED WINDS IN MIDDLE TENNESSEE BETWEEN 25 AND 35 MPH...WITH
GUST BETWEEN 40 AND 45 MPH. WINDS THIS STRONG CAN EASILY BREAK TREE
LIMBS...AND COULD ALSO DOWN SHALLOW ROOTED TREES.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
55
000 
WWUS74 KOHX 111544
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
944 AM CST WED FEB 11 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-120000-
/O.CON.KOHX.WI.Y.0001.000000T0000Z-090212T0000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
944 AM CST WED FEB 11 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

A STRONG LOW PRESSURE SYSTEM HAS DEVELOPED OVER THE LOWER
MISSISSIPPI RIVER VALLEY THIS MORNING...AND WILL SWING RAPIDLY
NORTHEASTWARD TODAY. THIS STRENGTHENING STORM SYSTEM WILL PRODUCE
SUSTAINED WINDS IN MIDDLE TENNESSEE BETWEEN 25 AND 35 MPH...WITH
GUSTS BETWEEN 40 AND 50 MPH. WINDS THIS STRONG CAN EASILY BREAK
TREE LIMBS...AND COULD ALSO DOWN SHALLOW ROOTED TREES. THESE
WINDS CAN ALSO BLOW AROUND SMALL OBJECTS SUCH AS TRASH CANS.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

07
000 
WWUS74 KOHX 112122
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
322 PM CST WED FEB 11 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-120400-
/O.EXT.KOHX.WI.Y.0001.000000T0000Z-090212T0400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
322 PM CST WED FEB 11 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING...

STRONG LOW PRESSURE WILL SWING RAPIDLY NORTHEASTWARD INTO THE 
GREAT LAKES TONIGHT. THIS WILL KEEP WINDS SUSTAINED BETWEEN 20
AND 30 MPH...WITH GUSTS POSSIBLE BETWEEN 40 AND 50 MPH THIS EVENING
...ESPECIALLY ACROSS THE NORTH. WINDS THIS STRONG CAN EASILY
BREAK TREE LIMBS AND DOWN SHALLOW ROOTED TREES. THESE WINDS MAY
ALSO BLOW AROUND SMALL OBJECTS SUCH AS TRASH CANS.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

07
000 
WWUS74 KOHX 120220
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
820 PM CST WED FEB 11 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-120330-
/O.CAN.KOHX.WI.Y.0001.000000T0000Z-090212T0400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
820 PM CST WED FEB 11 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WIND
ADVISORY. 

WEST WINDS HAVE DECREASED TO 10 TO 20 MPH ACROSS MIDDLE TENNESSEE
AT MID EVENING. WINDS ARE BELOW ADVISORY CRITERIA SO THE WIND
ADVISORY IS CANCELLED.

$$

04

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Feb 10, 3:49 PM CST, 9 minutes earlier.

Area forecast discussion, Feb 10, 3:49 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
349 PM CST TUE FEB 10 2009

.SHORT TERM...IT WAS CLOUDY AND MILD ACROSS THE MID STATE THIS
AFTERNOON...WITH A PERSISTENT BAND OF SHOWERS ACROSS THE NORTHWEST
PART OF THE AREA. ONLY WIDELY SCATTERED SHOWERS AND SPRINKLES WERE
OCCURRING OVER OTHER PARTS OF THE MID STATE. MID AFTERNOON
TEMPERATURES RANGED FROM THE UPPER 50S IN THE RAINY AREA IN THE
NORTHWEST TO THE LOWER AND MIDDLE 60S ELSEWHERE.

THE BAND OF SHOWERS IN THE NORTHWEST WILL LIKELY LIFT A LITTLE
BACK TO THE NORTH OVERNIGHT, IN RESPONSE TO DEVELOPING TROUGH TO
OUR WEST. HOWEVER, MORE SHOWERS WILL LIKELY POP UP OVER WESTERN
MIDDLE TENNESSEE LATE TONIGHT AS THE WIND FIELD STARTS TO
STRENGTHEN AND SPEED CONVERGENCE STARTS TO WORK ON OUR MOIST
ATMOSPHERE.

DONT EXPECT MUCH TEMPERATURE DROP TONIGHT, AS CLOUDS REMAIN AND
SOUTHERLY WINDS START TO INCREASE. A SURFACE LOW PRESSURE AREA
WILL BE LOCATED OVER SOUTHERN MISSOURI AT SUNRISE WEDNESDAY, WITH
A TIGHT PRESSURE GRADIENT SETTING UP ACROSS THE TENNESSEE VALLEY.
THIS LOW PRESSURE SYSTEM WILL ACCELERATE RAPIDLY TO THE NORTHEAST
DURING THE DAY AND REACH MICHIGAN BY LATE IN THE DAY. THE COLD
FRONT WILL PUSH ACROSS THE MID STATE BETWEEN 15Z AND 20Z, WITH
STRONG WINDS AHEAD AS WELL AS BEHIND THE FRONT. IN FACT, IF CLOUDS
BREAK DURING THE AFTERNOON, AS IT LOOKS LIKE THEY WILL, EXPECT
MIXING OF THE BOUNDARY LAYER TO PRODUCE SOME SUSTAINED WINDS AS
HIGH AS 30 TO 35 MPH...AND GUSTS TO OVER 45 MPH. PRE-FRONTAL WINDS
WILL BE SIMILARLY GUSTY. THUS, A WIND ADVISORY IS IN EFFECT FROM
06Z TONIGHT THROUGH 00Z THURSDAY.

STRONG GRADIENT WINDS COULD EASILY BLOW DOWN TREE LIMBS, ALONG
WITH THE ISOLATED SEVERE THUNDERSTORMS THAT ARE POSSIBLE WITH THE
SQUALL LINE DURING THE MORNING AND EARLY AFTERNOON ON WEDNESDAY. PRE-
FRONTAL ENVIRONMENT WILL BE LOW CAPE AND HIGH HELICITY, WHICH MEANS
SEVERE THUNDERSTORMS ARE CERTAINLY A POSSIBILITY, AND CANT RULE
OUT AN ISOLATED TORNADO OR TWO AS WELL.

SECONDARY FRONT MOVES IN LATE IN THE DAY AND WILL PROBABLY BE
ACCOMPANIED BY SOME SCATTERED TO BROKEN STRATOCUMULUS. HOWEVER,
THE CHANCE FOR SHOWERS WILL BE RATHER MINIMAL.

EXPECT SOME DRY WEATHER TO TAKE OVER WEDNESDAY NIGHT THROUGH
FRIDAY, WITH ANOTHER LIKELIHOOD FOR RAIN FRIDAY NIGHT INTO
SATURDAY, AS YET ANOTHER LOW PRESSURE AREA SCOOTS ACROSS THE MID
MISSISSIPPI VALLEY AND OHIO VALLEY.

TEMPERATURE-WISE, DONT EXPECT MUCH TEMPERATURE DROP WITH THE
PASSAGE OF THE COLD FRONT, WITH HIGHS MOST AREAS AROUND 60 DEGREES
BOTH THURSDAY AND FRIDAY.

.LONG TERM...OVERALL, EXPECT UPPER FLOW TO REMAIN DISCONNECTED
FROM COLD CANADIAN AIR MASSES IN THE LONG TERM, WHICH MEANS
RELATIVELY MILD WEATHER SHOULD CONTINUE THROUGH MOST, IF NOT ALL,
THE EXTENDED FORECAST PERIOD. THUS, HAVE GONE A GOOD DEAL WARMER
THAN GFS MOS ON BOTH DAYTIME HIGHS AND NIGHTTIME LOWS. HIGHER DEW
POINTS PAINTED BY THE ECMWF SEEM TO BE A BETTER SOLUTION THAT THE
COLDER AND DRIER GFS SOLUTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      59  67  42  61 /  70 100   0   0
CLARKSVILLE    58  66  39  59 /  80 100   0   0
CROSSVILLE     55  65  39  58 /  40 100  10   0
COLUMBIA       58  67  41  62 /  60 100   0   0
LAWRENCEBURG   59  67  40  63 /  50 100   0   0
WAVERLY        58  66  40  61 /  70 100   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY FOR
TNZ005>011-022>034-056>066-075-077>080-093>095.

&&

19
Hazardous weather outlook, Feb 10, 4:00 AM CST, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
400 AM CST TUE FEB 10 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-111130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
400 AM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE PLAINS STATES TO
MISSOURI BY LATE TONIGHT. THE LOW PRESSURE WILL PRODUCE GUSTY
WINDS OVER THE ENTIRE REGION. WIND GUSTS OVER 30 MPH WILL BE
POSSIBLE IN MIDDLE TENNESSEE...ESPECIALLY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE LOW PRESSURE AND A TRAILING COLD FRONT WILL PRODUCE STRONG
WINDS ON WEDNESDAY. GUSTS OVER 40 MPH WILL BE POSSIBLE THROUGH THE
DAY.

A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE FROM WEST TO EAST
ACROSS THE MID STATE WEDNESDAY. THIS LINE OF THUNDERSTORMS MAY BE
SEVERE...RESULTING IN WIND DAMAGE ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED ON WEDNESDAY.

13

Nearby

Wind Advisories in Tennessee, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.